Swipe om te navigeren naar een ander artikel
A 59-year-old male patient was referred to our centre for a second opinion concerning a recurrent (pre)syncopal state. Previous external cardiac, carotid and neurological non-invasive evaluation did not lead to any aetiology or further investigations. His previous medical history included propafenone intake (300 mg/day) for palpitations, documented as frequent premature atrial extrasystoles. He presented to our clinic after stopping propafenone two weeks earlier (and stated that he actually felt better without it). The baseline electrocardiogram (ECG) showed sinus rhythm, left QRS axis (−65°) and a wide QRS interval (135 ms) (Fig. 1).
What would be your next step towards a correct diagnosis?
You will find the answer elsewhere in this issue.
Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
- Trompe l’oeil electrocardiogram
C. de Asmundis
G. B. Chierchia